# SDR ASAA2023103045920

- Difficulty date: October 30, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 3,602 hours, 1,033 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUEAL FMC FAILURE ON DECENT. GROUNDED - YES. ACCOMPLISHED IFIM TASK 34-61-00-810-846 FOUND FAULT CODE 34-61-01 ACCOMPLISHED INITIAL EVALUATION PULLED FMC1 C/B AND RESET AFTER RESET ALL CAULTS CLEARED. A/C OK FOR SERVICE. SEAMC LANCE NOTIFIED. CERTIFICATE # 3238562.
